Detail publikace

One case of appearance of positive solutions of delayed discrete equations

Originální název

One case of appearance of positive solutions of delayed discrete equations

Anglický název

One case of appearance of positive solutions of delayed discrete equations

Jazyk

en

Originální abstrakt

One case of appearance of positive solutions of delayed discrete equations is considered

Anglický abstrakt

One case of appearance of positive solutions of delayed discrete equations is considered

BibTex


@article{BUT42025,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="One case of appearance of positive solutions of delayed discrete equations",
  annote="One case of appearance of positive solutions of delayed discrete equations is considered",
  chapter="42025",
  journal="APPLICATIONS OF MATHEMATICS",
  number="6",
  volume="48(2003)",
  year="2004",
  month="january",
  pages="429--436",
  type="journal article - other"
}